Show simple item record

dc.contributor.authorBrunat, Olivier
dc.contributor.authorGramain, Jean-Baptiste
dc.date.accessioned2019-12-19T00:05:57Z
dc.date.available2019-12-19T00:05:57Z
dc.date.issued2020-02
dc.identifier.citationBrunat , O & Gramain , J-B 2020 , ' Basic Sets for the Double Covering Groups of the Symmetric and Alternating Groups in Odd Characteristic ' , Algebras and Representation Theory , vol. 23 , no. 1 , pp. 193-207 . https://doi.org/10.1007/s10468-018-9843-zen
dc.identifier.issn1386-923X
dc.identifier.otherPURE: 140998895
dc.identifier.otherPURE UUID: a442f626-5791-442f-afa6-1ca8f4e85a5e
dc.identifier.otherArXiv: http://arxiv.org/abs/1606.02631v1
dc.identifier.otherScopus: 85078950403
dc.identifier.otherWOS: 000511562700010
dc.identifier.urihttps://hdl.handle.net/2164/13407
dc.descriptionAcknowledgements. Part of this work was done at the CIRM in Luminy during a research in pairs stay. The authors wish to thank the CIRM gratefully for their financial and logistical support. The first author is supported by Agence Nationale de la Recherche Projet ACORT ANR-12-JS01-0003. The second author also acknowledges financial support from the Engineering and Physical Sciences Research Council grant Combinatorial Representation Theory EP/M019292/1. The authors wish to thank the referee for several helpful suggestions.en
dc.format.extent15
dc.language.isoeng
dc.relation.ispartofAlgebras and Representation Theoryen
dc.rightsThis is a post-peer-review, pre-copyedit version of an article published in Algebras and Representation Theory. The final authenticated version is available online at: http://dx.doi.org/10.1007/s10468-018-9843-zen
dc.subjectBasic seten
dc.subjectperfect isometriesen
dc.subjectdouble covering groups of the symmetric and alternating groupsen
dc.subjectmodular representation theoryen
dc.subjectDouble covering groups of the symmetric and alternating groupsen
dc.subjectPerfect isometriesen
dc.subjectModular representation theoryen
dc.subjectREPRESENTATIONSen
dc.subjectBLOCKSen
dc.subjectBRAUER CHARACTERSen
dc.subjectFINITE-GROUPSen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/M019292/1en
dc.subject.lccQAen
dc.titleBasic Sets for the Double Covering Groups of the Symmetric and Alternating Groups in Odd Characteristicen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1007/s10468-018-9843-z
dc.date.embargoedUntil2019-12-19
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85078950403&partnerID=8YFLogxKen
dc.identifier.urlhttp://arxiv.org/abs/1606.02631v1en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record